# SDR SWAA2019011528200

- Difficulty date: December 12, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 42,875 hours, 27,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ANGLE CRACKED AT BS 293, RBL 53.  R&R CLIP ANGLE PER SRM AND DWG.
